# SDR AALA202110116940

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,719 hours, 10,426 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT  WAS NOT GROUNDED: 2L LAVATORY DOOR LATCH STICKING. ADJUSTED DOOR SEAL.
